# SDR FDEA202410271584

- Difficulty date: October 27, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63142
- Aircraft time: 2,275 hours, 1,129 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T58699
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO COMPARTMENT, POSITION 10L, LEFT OUTBOARD FLOORBOARD JUST FORWARD OF   STA. 1200 HAS A PUNCTURE. MARKED WITH DOT#5. REPAIRED FLOORBOARD MAIN CARGO COMPARTMENT AT STA 1200 LEFT SIDE PANEL 251KFF P/N   (146T5869-9) IN REF. TO SRZ-25-005, SRM 53-00-50-2R FIG. 201 SHEET 1.                     THIS IS A MAJOR REPAIR.
